Fractional-Order Euler-Lagrange Equations and Formulation of Hamiltonian Equations
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Herzallah, Mohamed A. E. | |
| dc.date.accessioned | 2016-05-12T07:19:00Z | |
| dc.date.accessioned | 2025-09-18T12:10:18Z | |
| dc.date.available | 2016-05-12T07:19:00Z | |
| dc.date.available | 2025-09-18T12:10:18Z | |
| dc.date.issued | 2009 | |
| dc.description | Herzallah, Mohamed/0000-0003-3514-3709 | en_US |
| dc.description.abstract | This paper presents the fractional order Euler-Lagrange equations and the transversality conditions for fractional variational problems with fractional integral and fractional derivatives defined in the sense of Caputo and Riemann-Liouville. A fractional Hamiltonian formulation was developed and some illustrative examples were treated in detail. | en_US |
| dc.description.publishedMonth | 10 | |
| dc.identifier.citation | Herzzallah, M.A.E., Baleanu, D. (2009). Fractional-order Euler-Lagrange equations and formulation of Hamiltonian equations. Nonlinear Dynamics, 58(1-2), 385-391. http://dx.doi.org/10.1007/s11071-009-9486-z | en_US |
| dc.identifier.doi | 10.1007/s11071-009-9486-z | |
| dc.identifier.issn | 0924-090X | |
| dc.identifier.issn | 1573-269X | |
| dc.identifier.scopus | 2-s2.0-70349224466 | |
| dc.identifier.uri | https://doi.org/10.1007/s11071-009-9486-z | |
| dc.identifier.uri | https://hdl.handle.net/123456789/11663 | |
| dc.language.iso | en | en_US |
| dc.publisher | Springer | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Fractional Integral | en_US |
| dc.subject | Fractional Derivative | en_US |
| dc.subject | Fractional Calculus Of Variations | en_US |
| dc.subject | Fractional Hamiltonian Equations | en_US |
| dc.title | Fractional-Order Euler-Lagrange Equations and Formulation of Hamiltonian Equations | en_US |
| dc.title | Fractional-order Euler-Lagrange equations and formulation of Hamiltonian equations | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Herzallah, Mohamed/0000-0003-3514-3709 | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 6505909904 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.author.wosid | Baleanu, Dumitru/B-9936-2012 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Baleanu, Dumitru] Cankaya Univ, Fac Arts & Sci, Dept Math & Comp Sci, TR-06530 Ankara, Turkey; [Herzallah, Mohamed A. E.] Zagazig Univ, Fac Sci, Zagazig, Egypt | en_US |
| gdc.description.endpage | 391 | en_US |
| gdc.description.issue | 1-2 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q1 | |
| gdc.description.startpage | 385 | en_US |
| gdc.description.volume | 58 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q1 | |
| gdc.identifier.openalex | W2004767124 | |
| gdc.identifier.wos | WOS:000269885100027 | |
| gdc.openalex.fwci | 5.39454806 | |
| gdc.openalex.normalizedpercentile | 0.96 | |
| gdc.openalex.toppercent | TOP 10% | |
| gdc.opencitations.count | 66 | |
| gdc.plumx.crossrefcites | 45 | |
| gdc.plumx.mendeley | 22 | |
| gdc.plumx.scopuscites | 80 | |
| gdc.scopus.citedcount | 80 | |
| gdc.wos.citedcount | 70 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |